Advertisement

Journal d’Analyse Mathématique

, Volume 4, Issue 1, pp 149–186 | Cite as

Semi-normed vector spaces with duals of integral type

  • Marston Morse
  • William Transue
Article

Keywords

Vector Space Positive Measure Hausdorff Space Vector Subspace Integral Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. Morse and W. Transue. FunctionalsF bilinear over the productA×B of twop-normed vector spaces II.Annals of Math. 51 (1950) 576–614.CrossRefMathSciNetGoogle Scholar
  2. 2.
    S. Banach. Théorie des opérations linéaires. Warsaw, 1932.Google Scholar
  3. 3.
    M. Morse and W. Transue. A characterization of the bilinear sums associated with the classical second variation.Annali di Matematica, 28 (1949) 25–68.zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    M. Morse and W. Transue. The Fréchet variation and the Pringsheim convergence of double Fourier series. Contributions to Fourier Analysis.Analys of Math. Studies No. 25, Princeton University Press, 1950.Google Scholar
  5. 5.
    N. Bourbaki. Éléments de mathématique. Vol. II, deuxième dition, also Vols XIII and XVI. Hermann and Cie., Paris. A typical reference, Bourbaki, Vol. XVI, page 100, will be abbreviated as BXVI 100. Most of the references will be to Volume XIII,Intégration, and in this case XIII will be omitted.Google Scholar

Copyright information

© Journal d’Analyse Mathématique (B. A. Amirá) 1956

Authors and Affiliations

  • Marston Morse
    • 1
  • William Transue
    • 2
  1. 1.Institute for Advanced StudyPrinceton
  2. 2.Kenyon CollegeGambier

Personalised recommendations